# SDR XN0A1284

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 57,336 hours, 36,774 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Inoperative
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AMBER LE LIGHT ON WITH FLAPS SET TO 15 DEGREES.  NR 6 LE SLAT DOES NOT INDICATE EXTEND.  REPLACED NR 6 SLAT POSITION INDICATING SWITCH. OPS CHECKS GOOD IAW MM CHAPTER 27-82-11.(STATUS:SUPP/CLOSED).
